It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Elaine on November 08, 2000 at 12:15:57:


Jill.
Just talked to my doctor and asked him about the anti-inflammatories, he said it will interfere with the fusion process and not to take them. If anything he wants me to take tylenol which is all I am on as I really don't have any back pain. What is the message that comes up about the new site, does that mean this one is shutting down? I am not at all sure how to work these posts but hope I am doing it right, I am blonde!!! LOL
Elaine

Follow Ups

All times are GMT -7. The time now is 07:29 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!